# SDR AALA202402227028

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 39,360 hours, 16,559 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS WINDOW OPEN RELEASE LOCK IS INOPERATIVE. WINDOW WILL NOT LOCK IN OPEN POSITION. UNSTUCK FIRST OFFICER NUMBER 2 SLIDING WINDOW HOLD OPEN LOCK, CLEANED AND LUBED AND PERFORMED. FUNCTIONAL CHECK GOOD.  PER AMM 56-12-11.
